Folgen
Zhi-Qiang Wang
Titel
Zitiert von
Zitiert von
Jahr
Existence and multiplicity results for some superlinear elliptic problems on RN Existence and multiplicity results
T Bartsch, Z Qiang Wang
Communications in Partial Differential Equations 20 (9-10), 1725-1741, 1995
7511995
Existence and multiplicity results for some superlinear elliptic problems on RN: Existence and multiplicity results
T Bartsch, Z Qiang Wang
Communications in Partial Differential Equations 20 (9-10), 1725-1741, 1995
7511995
On the Caffarelli‐Kohn‐Nirenberg inequalities: Sharp constants, existence (and nonexistence), and symmetry of extremal functions
F Catrina, ZQ Wang
Communications on Pure and Applied Mathematics: A Journal Issued by the …, 2001
6062001
Soliton solutions for quasilinear Schrödinger equations, II
J Liu, Y Wang, ZQ Wang
Journal of Differential Equations 187 (2), 473-493, 2003
5312003
On the existence of soliton solutions to quasilinear Schrödinger equations
M Poppenberg, K Schmitt, ZQ Wang
Calculus of Variations and Partial Differential Equations 14 (3), 329-344, 2002
4472002
Solutions for quasilinear Schrödinger equations via the Nehari method
J Liu, Y Wang, ZQ Wang
Communications in partial differential equations 29 (5-6), 879-901, 2004
4212004
Soliton solutions for quasilinear Schrödinger equations, I
J Liu, ZQ Wang
Proceedings of the American Mathematical Society, 441-448, 2003
3912003
Nonlinear Schrödinger equations with steep potential well
T Bartsch, A Pankov, ZQ Wang
Communications in Contemporary Mathematics 3 (04), 549-569, 2001
3692001
Standing waves with a critical frequency for nonlinear Schrödinger equations
J Byeon, ZQ Wang
Archive for Rational Mechanics and Analysis 165 (4), 295-316, 2002
2822002
On a superlinear elliptic equation
ZQ Wang
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 8 (1), 43-57, 1991
2781991
Ground state of scalar field equations involving a fractional Laplacian with general nonlinearity
X Chang, ZQ Wang
Nonlinearity 26 (2), 479, 2013
2672013
Standing waves with a critical frequency for nonlinear Schrödinger equations, II
J Byeon, ZQ Wang
Calculus of Variations and Partial Differential Equations 18 (2), 207-219, 2003
2422003
A Liouville theorem, a-priori bounds, and bifurcating branches of positive solutions for a nonlinear elliptic system
T Bartsch, N Dancer, ZQ Wang
Calculus of Variations and Partial Differential Equations 37 (3), 345-361, 2010
2282010
Note on ground states of nonlinear Schrodinger systems
T Bartsch, ZQ Wang
Rn 1, 2, 2006
2202006
Bound states for a coupled Schrödinger system
T Bartsch, ZQ Wang, J Wei
Journal of Fixed Point Theory and Applications 2 (2), 353-367, 2007
2082007
On the Ambrosetti-Rabinowitz superlinear condition
Z Liu, ZQ Wang
Advanced Nonlinear Studies 4 (4), 563-574, 2004
1902004
On the existence of sign changing solutions for semilinear Dirichlet problems
T Bartsch, ZQ Wang
Topological Methods in Nonlinear Analysis 7 (1), 115-131, 1996
1871996
Tunable redox chemistry and stability of radical intermediates in 2D covalent organic frameworks for high performance sodium ion batteries
S Gu, S Wu, L Cao, M Li, N Qin, J Zhu, Z Wang, Y Li, Z Li, J Chen, Z Lu
Journal of the American Chemical Society 141 (24), 9623-9628, 2019
1852019
Quasilinear elliptic equations via perturbation method
XQ Liu, JQ Liu, ZQ Wang
Proceedings of the American Mathematical Society 141 (1), 253-263, 2013
1652013
Weighted Sobolev embedding with unbounded and decaying radial potentials
J Su, ZQ Wang, M Willem
Journal of Differential Equations 238 (1), 201-219, 2007
1652007
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20